Items where Author is "Dileep, L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Dileep, L. and Latha, S. (2012) On p-valent functions of complex order. Demonstratio Math., 45 (3). pp. 541-547.

Dileep, L. and Latha, S. (2011) A generalized integral operator associated with functions of bounded boundary rotation. Gen. Math., 19 (3). pp. 25-30.

Dileep, L. and Latha, S. (2011) • a note on s\ul\ugean carlson-shaffer operator. international journal of mathematical archive (ijma) issn 2229-5046, 2 (2). pp. 272-279.

Dileep, L. and Latha, S. (2010) Certain subclasses of analytic functions involving S\u al\u agean-Ruscheweyh operator. Vietnam J. Math., 38 (4). pp. 403-412.

Kanthalakshmi, H. N. and Dileep, L. and Latha, S. (2010) Neighborhood properties of Al-Oboudi type analytic functions. Int. J. Math. Sci. Eng. Appl., 4 (5). pp. 429-434.

Ravikumar, N. and Dileep, L. and Latha, S. (2010) A note on Al-Oboudi type functions. J. Rajasthan Acad. Phys. Sci., 9 (2). pp. 155-164.

Latha, S. and Dileep, L. (2009) Neighborhood Properties of Generalized Ruscheweyh Type Analytic Functions. International Journal of Mathematical Analysis, 3 (27). ISSN 1331-1338

Latha, S. and Dileep, L. (2009) Neighborhood properties of generalized Ruscheweyh type analytic functions. Int. J. Math. Anal. (Ruse), 3 (25-28). pp. 1331-1338.

Latha, S. and Dileep, L. (2009) On a generalized integral operator. Int. J. Math. Anal. (Ruse), 3 (29-32). pp. 1487-1491.

This list was generated on Sat Sep 23 03:32:36 2017 IST.